# SDR DALA2024020101448

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 360 L26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE LONGERON END STA 360 L26R AT FWD COMPARTMENT (C1). SUMMARY OF NRC 00172: CORROSION LEVEL 2. CLIP LONGERON END STA 360 L26R AT FWD COMPARTMENT (C1) WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0181288)
